It is both!
Your side effects are fairly typical so don't think that something is going wrong.
If ,as you say your 'numbers are O.K' then you just have to soldier on.
Did you have a viral load test at four weeks?
The knowledge that you are successfully eliminating virus is a great motivator.
Jankar – boy are you going to hate what I'm going to say! My understanding is that one way you can limit fatigue is through moderate exercise. That might just seem absolutely impossible. I'm in week 40. I had fairly severe sx and then they moderated. Now, even if I'm exhausted (like this morning) I drag myself to the gym. Exercising does seem to help me get through the day, although in my experience nothing makes the fatigue go away entirely.
I've noticed the fatigue as well, especially at the end of the day. I have noticed, with me at least. Right after I take my Riba in the morning, I have a small amount of energy. It's not alot, but if you want to start a light weight workout program, right after your morning Riba may be the perfect time. I don't know if this works for everyone, but I've noticed it 3 or 4 days in a row. I think I heard about it on this forum, or read it somewhere else. Keep in mind that it's subtle, and don't expect much, if anything at all. good luck
maybe get hemoglobin checked for anemia. tx made my lactose int. stay warm during winter. and walking is important especially with good air outside. good luck!
Just lately my fatigue seems to have improved. Or is that my body has just become adjusted to working with lower levels of hb and oxygen...
Anyway, I have found that varying levels of fatigue has been pretty constant throughout tx, some days are better than others. In the beginning of tx I spent most of my time lying down!
I did go for a small walk in the park last week and although my bum muscles ached like all heII (lack of oxygen to the muscle from the lower Hb) I did feel somewhat better...
I took shot no. 12 Friday night and I can tell you that I felt everything you mentioned during my first 8 weeks and then everything started to get better after week 8. I had my best week on TX this week and it has been a really good week so far (fingers crossed)...lol
So, it will get better for you. As far as fatigue, as another poster mentioned, fatigue makes one want to lay around and laying around creates more fatigue so try, try, try to get some exercise even when you feel fatigued. Anything, such as a walk around the block to keep yourself going.
I think our bodies gradually get used to the lower red blood cells while on TX and the early symptoms improve as our bodies adjust.
Funny you should say that about exercise - I have been wishing I could do some as my muscles are getting really soft after two months without exercise or even without any walking. I have a bike so I might try to have a bike ride in the mornings before I get too tired -start with two or three days a week and see how I go.. it is summer here
Other than that, would someone suggest a light weight programme might be better than aerobic exercise - that makes sense as it could build up muscle.
I think I might be able to talk myself into doing some exercise......I am on holiday from 12 Dec - 30 Jan, staying at home so will be able to fit that into my schedule without too much trouble. Thanks.
Actually, I have read that a light weight program is actually better than the aerobic exercise. Since we're already anemic from low RBCs, aerobic exercise is harder to do without getting short of breath.
Makes sense and I feel I could do that easier. I thought of doing yoga just before I started tx but the day I started made me realise it would be impossible then - still feel it would be too much to do a yoga class but light weights feels Ok. I must be feeling better if I can consider exercise.
Yeah, them first 8 weeks are hell… been there done that, lol.
Help, I need somebody,
Help, not just anybody,
Help, you know I need someone,
When I was younger, so much younger than today,
I never needed the treatment meds, help in anyway.
But now these days are here again, I'm not so self assured,
Now I find I've changed my mind, interferon and riba are sitting at my door.
Help me if you can, I'm feeling like I got the flu
And I do not appreciate you being 'round.
Help me find my feet so I can get them back on the ground,
Won't you please, please help me?
And now my life has changed in oh so many ways,
My independence seems to vanish in the riba haze.
But every now and then I feel so dizzy and ‘insecure,
I know I just need the toilet, like I've never needed it before.
Help me if you can, I can keep nothing down
And I don’t like being this bloated and 'round.
Help me get my aching feet back on the ground,
Won't you please, please help me?
When I was younger, my blood work was better than today,
I never needed any meds help in anyway.
But now these days, my head in hands, I'm not so self assured,
Now I find my hemoglobin keeps me laying on the floor.
Help me if you can, I can’t breath anymore
And I do believe I can’t go on ‘anymore.
won't you please, please help me?
It would be best to try to slow down your diarrhea.
Most symptoms can be helped with other drugs, check with your doc for each.
if you are breathless you may need to be put on procrit.
You will be less tired if you get nourished, but diahrrea means things are leaving too soon to nourish you.
I would try things like eating yogurt to restore intestinal bacteria, not over doing it with fluid and/or too much fruit or roughage. If this has no effect then a small amount of over the counter kaopecate may do the trick. If all this fails talk to your doctor. You need to be nourished to make it through this long treatment. Rule of thumb: for liver patients 3 bowel movements a day is optimal, but diahrrea is not.
fatigue and weakness is common side effect of tx. i faced same problem. you have to do some thing with diarrhea. ask your doc please. i hope he will help u? whish you good luck.